Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i11.40
pages 22-31

The Controllability Problem for Some Linear Hyperbolic Equations

Hamlet Farman ogly Guliyev
Baku State University (Azerbaijan)
Tunzalya Magerram kyzy Mustafayeva
Baku State University (Azerbaijan)

ABSTRACT

The controllability problem for linear hyperbolic equations with the third boundary condition is considered. The problem of existence of control transferring the object from initial state to final state is reduced to solvability of infinite-dimensional system of linear algebraic equations. The sufficient condition is obtained on satisfying of which this system has no solutions. This condition allows one to select the class of problems which have no solutions.


Articles with similar content:

Optimization of Periodic Systems with Singular Weight Matrix which defines the Quadratic Form of Control Actions
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Vladimir B. Larin
On Sufficient Solvability Conditions for One Class of Optimization Problems
Journal of Automation and Information Sciences, Vol.42, 2010, issue 5
Vladimir E. Kapustyan, Olga P. Kogut
Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets
Control of Pseudo-Hyperbolic Systems by Concentrated Impacts
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Sergey I. Lyashko, Vladimir V. Semenov, Ivan I. Lyashko
Numerical-Analytical Approach to the Solution of the Terminal Problem of Optimization
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Oleg G. Kovrizhkin, Alexander A. Litvin